MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; MISC ORTHO SURGICAL INSTR
Model Number 03.025.040
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while checking the alignment of protection sleeve for distal locking screw on short proximal femoral nailing system (tfna) nail it was noticed that it wasn¿t lining up correctly with the nail.There was no patient consequence.Concomitant device reported: locking screw (part# unknown, lot# unknown, quantity 1); 130 deg aiming arm (part # 03.037.013, lot# unknown, quantity 1); complete radiolucent insertion handle (part # 03.037.012, lot # unknown, quantity 1); tfna nail (part# unknown, lot# unknown, quantity 1).This report is for one (1) 11.0mm/8.0mm protection sleeve 188mm for asls.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the 11.0mm/8.0mm protection sleeve 188mm for asls (part # 03.025.040 / lot # l276521) was received at us cq.The device was received in good condition and there were no visual defects to note.Functional test: functional testing was performed with the returned 3 devices: complete radiolucent insertion handle (part # 03.037.012/ lot # l069567), 130 deg aiming arm (part # 03.037.013 / lot # l507393) and 11.0mm/8.0mm protection sleeve 188mm for asls (part # 03.025.040 / lot # l276521).The three devices assembled with no issue.There was no indication that the devices were misaligned.Since the relevant mating tfna nail was not returned, the misalignment issue was not able to be replicated.The overall complaint was not confirmed.Can the complaint be replicated with the returned device(s)? no, the issue could not be replicated since the relevant mating nail was not returned.There were no indications of a misalignment after assembling the returned devices.Dimensional inspection: dimensional inspection was not performed as no defect could be identified with the returned products.Document/specification review: drawing(s) reviewed: (current & manufactured revisions) conclusion: the overall complaint was not confirmed for the received 11.0mm/8.0mm protection sleeve 188mm for asls as no defect could be identified.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history part: 03.025.040, lot: l276521, manufacturing site: hägendorf, release to warehouse date: 16.March 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: unknown locking screw (part# unknown, lot# unknown, quantity 1), pedicle access cannula shaft (part# 03.632.322, lot# 7011915, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10025980
Report Number2939274-2020-02249
Device Sequence Number16923228
Product Code LXH
UDI-Device Identifier10886982069900
UDI-Public(01)10886982069900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.025.040
Device Catalogue Number03.025.040
Device Lot NumberL276521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer05/20/2020
06/01/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date05/22/2020
06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130 DEG AIMING ARM; COMPLETE RADIOLUCENT INSERTION HANDLE; PEDICLE ACCESS CANNULA SHAFT; UNK - NAILS: TFNA; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING